# SDR CALA9900548

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR CHORD ANGLE AT STA 1178, RBL 46 CORRODED AROUND LAV TANK AFT I/B MOUNT BOLT.  THE CORRODED AREA WAS REMOVED AND A REINFORCEMENT CHORD REPAIR WAS INSTALLED IAW ECRA 5310-01585.
